What medications are effective at treating stomachache and diarrhoea while on Lomotil?
As per your query most likely you are having gastroenteritis or acute food indigestion.
Gastroenteritis is inflammation of gastric mucosa and intestine as in your case symptoms started just after having peanuts most likely it can be bacterial or protozoal.
Initially, I would advise you to go for stool routine and microscopy test to rule out to rule out Bacterial or Protozoal infection.
Tab Cefixime 200 mg twice daily (for bacteria)
Tab Metrogyl 400 mg thrice daily (for protozoa)
Take imodium (Looeramide) 4mg twice daily till stools stop.
Take Meftal spas twice daily for pain and spasms.
For Gas take Pantocid dsr once daily.
I would suggest you take a probiotic twice daily like sporlac or vizykac It repletes the disturbed gastric flora hence making digestion normal.
Eat light and easily digestible food.
Try boiled food(Vegetables) with spices and herbs for a week.
Drink plenty of orange juice and coconut water.
keep yourself hydrated.
Follow up with reports of stool test.
You would be fine in a day.
Hope I have answered your query.
Dr Ramesh Kumar, Gastroenterologist
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What is lomotil
- What are the side effects of lomotil?
- What could be the reason for stomachache and diarrhoea
- Side effect of lomotil
- Having diarrhoea what medication to take
- Is fever a side effect of lomotil?
- Is shivering or trembling a side effect of lomotil?
- Will lomotil treat diarrhea?
- 8 month baby diarrhoea lomofen lomotil
- What is lomotil prescribed for